CFP last date
20 March 2024
Reseach Article

Using a Quartic Spline Function for Certain Birkhoff Interpolation Problem

by Kulbhushan Singh, Ambrish Kumar Pandey
International Journal of Computer Applications
Foundation of Computer Science (FCS), NY, USA
Volume 99 - Number 3
Year of Publication: 2014
Authors: Kulbhushan Singh, Ambrish Kumar Pandey
10.5120/17357-7866

Kulbhushan Singh, Ambrish Kumar Pandey . Using a Quartic Spline Function for Certain Birkhoff Interpolation Problem. International Journal of Computer Applications. 99, 3 ( August 2014), 48-50. DOI=10.5120/17357-7866

@article{ 10.5120/17357-7866,
author = { Kulbhushan Singh, Ambrish Kumar Pandey },
title = { Using a Quartic Spline Function for Certain Birkhoff Interpolation Problem },
journal = { International Journal of Computer Applications },
issue_date = { August 2014 },
volume = { 99 },
number = { 3 },
month = { August },
year = { 2014 },
issn = { 0975-8887 },
pages = { 48-50 },
numpages = {9},
url = { https://ijcaonline.org/archives/volume99/number3/17357-7866/ },
doi = { 10.5120/17357-7866 },
publisher = {Foundation of Computer Science (FCS), NY, USA},
address = {New York, USA}
}
%0 Journal Article
%1 2024-02-06T22:27:16.469917+05:30
%A Kulbhushan Singh
%A Ambrish Kumar Pandey
%T Using a Quartic Spline Function for Certain Birkhoff Interpolation Problem
%J International Journal of Computer Applications
%@ 0975-8887
%V 99
%N 3
%P 48-50
%D 2014
%I Foundation of Computer Science (FCS), NY, USA
Abstract

Let f be a real valued function defined in [0, 1], with values known at intermediate points such that the first derivatives of f at all nodes are also known at intermediate points. In this paper, we construct an interpolatory quartic spline s which interpolates the function f. Unique existence and convergence of this spline are also established. This type of construction is known to have found aesthetic utility in finding areas under or bounded by polynomial curves.

References
  1. Ahlberg, J. H. , Nilson, E. N. , and Walsh, J. L. The theory of Splines and their Applications, Academic Press, New York, 1967.
  2. Boor, Carl de, A Practical Guide to splines, Springer-Verlag 1978.
  3. Mathur, K. K. , and Saxena, A. Odd degree splines of higher order, Acta Math. Hung. , 62 (3 - 4) (1993), 263 – 275.
  4. Burkett, J. and Verma, A. K. On Birkhoff Interpolation (0; 2) case, Aprox. Theory and its Appl. 11(2) (1995), 59-66.
  5. Saxena, A. , and Singh, Kulbhushan Lacunary Interpolation by Quintic splines, Journal of Indian Mathematical Society, Vol. 66 No. 1-4 (1999), 23-33.
  6. Singh, Kulbhushan Interpolation by quartic splines, African Jour. of Math. and Comp. Sci. Vol. 4 (10), pp. 329 - 333, 15 September, 2011 http://www. academicjournals. org/AJMCSR ISSN 2006-9731.
  7. Prasad, J. , and Verma, A. K. Lacunary interpolation by quintic splines SIAMJ. Numer. Anal. 16, (1979) 1075-1079.
  8. Singh, Kulbhushan Lacunary odd degree splines of higher order, Proceedings of Conference:Mathematical Science and Applications, Dec. 26-30, 2012, AbuDhabi, UAE.
  9. Saxena, A. Birkhoff interpolation by quintic spline, Annales Univ. Sci. Budapest, 33, (1990) 000-000.
  10. Saxena, R. B. Lacunary Interpolation by quintic spline, SIAM J. Numer. Anal. 16, No. 6, (1963) 1075- 1079.
  11. Saxena, R. B. On mixed type Lacunary Interpolation II, Acta. Math. Acad. Sci. Hung. 14, (1963)1-19.
  12. Saxena, R. B. and T. C. Joshi, On quartic spline Interpolation, Ganita 33, No. 2 , (1982) 97-111.
  13. Sallam, S. On interpolation by quintic Spline, Bull. Fac. Sci. Assiiut. Univ, 11(1), (1982) 97- 106.
Index Terms

Computer Science
Information Sciences

Keywords

Lacunary interpolation spline diagonal dominance